On certain nonlinear pseudoparabolic variational inequalities without initial conditions

Authors

  • S. P. Lavrenyuk
  • B. I. Ptashnik

Abstract

We consider a nonlinear pseudoparabolic variational inequality in a tube domain semibounded in variablet. Under certain conditions imposed on coefficients of the inequality, we prove the theorems of existence and uniqueness of a solution without any restriction on its behavior ast→−∞.

Published

25.03.1999

Issue

Section

Research articles

How to Cite

Lavrenyuk, S. P., and B. I. Ptashnik. “On Certain Nonlinear Pseudoparabolic Variational Inequalities Without Initial Conditions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 3, Mar. 1999, pp. 328–337, https://umj.imath.kiev.ua/index.php/umj/article/view/4616.